MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M72
Medical Device Problem Codes Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code Syncope (1610)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced syncope and there was a rise in the right ventricular (rv) lead thresholds and impedance values over the past four months.The rv lead was capped and replaced.No further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10434202
Report Number2649622-2020-15895
Device Sequence Number2391834
Product Code NVY
UDI-Device Identifier00643169309739
UDI-Public00643169309739
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2016
Device Model Number6947M72
Device Catalogue Number6947M72
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age68 YR
Patient Weight150